Pseudo-random number generator based on asymptotic deterministic randomness

Kai Wang*, Wenjiang Pei, Haishan Xia, Yiu Ming CHEUNG

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

17 Citations (Scopus)


A novel approach to generate the pseudorandom-bit sequence from the asymptotic deterministic randomness system is proposed in this Letter. We study the characteristic of multi-value correspondence of the asymptotic deterministic randomness constructed by the piecewise linear map and the noninvertible nonlinearity transform, and then give the discretized systems in the finite digitized state space. The statistic characteristics of the asymptotic deterministic randomness are investigated numerically, such as stationary probability density function and random-like behavior. Furthermore, we analyze the dynamics of the symbolic sequence. Both theoretical and experimental results show that the symbolic sequence of the asymptotic deterministic randomness possesses very good cryptographic properties, which improve the security of chaos based PRBGs and increase the resistance against entropy attacks and symbolic dynamics attacks.

Original languageEnglish
Pages (from-to)4388-4394
Number of pages7
JournalPhysics Letters A
Issue number24
Publication statusPublished - 9 Jun 2008

Scopus Subject Areas

  • Physics and Astronomy(all)

User-Defined Keywords

  • Asymptotic deterministic randomness
  • Cryptography
  • Pseudorandom-bit generator


Dive into the research topics of 'Pseudo-random number generator based on asymptotic deterministic randomness'. Together they form a unique fingerprint.

Cite this